Illinois Journal of Mathematics

On null sets of Sobolev–Orlicz capacities

Jani Joensuu

Full-text: Open access

Abstract

This paper considers sufficient conditions for a Young function of type $t^{p} \varphi(t)$, with $p$ greater than one, so that certain Sobolev–Orlicz capacities have the same null sets. Examples of such Young functions are given too.

Article information

Source
Illinois J. Math., Volume 52, Number 4 (2008), 1195-1211.

Dates
First available in Project Euclid: 18 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258554357

Digital Object Identifier
doi:10.1215/ijm/1258554357

Mathematical Reviews number (MathSciNet)
MR2595762

Zentralblatt MATH identifier
1190.31002

Subjects
Primary: 31B15: Potentials and capacities, extremal length 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Joensuu, Jani. On null sets of Sobolev–Orlicz capacities. Illinois J. Math. 52 (2008), no. 4, 1195--1211. doi:10.1215/ijm/1258554357. https://projecteuclid.org/euclid.ijm/1258554357


Export citation

References

  • D. R. Adams and L. I. Hedberg, Function spaces and potential theory, Springer-Verlag, Berlin–Heidelberg–New York, 1996.
  • D. R. Adams and R. Hurri-Syrjänen, Capacity estimates, Proc. Amer. Math. Soc. 131 (2003), 1159–1167.
  • D. R. Adams and R. Hurri-Syrjänen, Vanishing exponential integrability for functions whose gradients belong to $L^{n}(\log(e+L))^{\alpha}$, J. Funct. Anal. 197 (2003), 162–178.
  • A. Benkirane and J.-P. Gossez, An approximation theorem in higher order Orlicz–Sobolev spaces and applications, Studia Math. 92 (1989), 231–255.
  • C. Bennett and R. Sharpley, Interpolation of operators, Academic Press, New York, 1988.
  • D. E. Edmunds and W. D. Evans, Hardy operators, function spaces and embeddings, Springer-Verlag, Berlin, 2004.
  • M. A. Krasnosel'skiĭ and Ja. B. Rutickiĭ, Convex functions and Orlicz spaces, P. Noordhoff Ltd., Groningen, 1961.
  • B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 44 (1972), 31–38.